# SDR JJBA201303060001

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 28,369 hours, 30,862 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A "BURNING DUST" ODOR DURING TAKEOFF THAT DISSIPATED WHEN THE CABIN HEAT WAS TURNED DOWN.  AFTER TAKEOFF,  CREW OBSERVED A STRONG MELTING PLASTIC ODOR IN THE COCKPIT AND CABIN.  THE CREW RETURNED TO FIELD AND DECLARED AN EMERGENCY.  ACFT LANDED WITHOUT INCIDENT.  THE GROUND MX CREW INSPECTED AND FOUND THE NR 2 ACM TO BE INOPERATIVE.
